# SDR 2006FA0000036

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: General aviation
- Aircraft: N9229
- Make and model: Zinair CH2000
- Aircraft time: 550 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 20M911
- Condition: Cracked
- Location: Engine
- Part time: 80 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TAILPIPE CRACKED WHERE WELDED TO CAN, CRACKED .7500 OF WAY AROUND TAILPIPE LETTING EXHAUST INTO CABIN HEAT SHROUD.  PART TOTAL TIME IN SERVICE OF 80 HRS.  FOUND DURING 50 HR OIL CHANGE.
